Thunderstorm Wind, Reynolds
- When
- July 18, 6:45 PM CST
- Where
- Reynolds County, 4 mi SE of Oates
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- UNKNOWN
- Coordinates
- 37.533, -91.000
An NWS cooperative observer reported a tree blown over on Highway J.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jul 18, 1:15 PM CST, 5 hours 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 215 PM CDT MON JUL 18 2005 .DISCUSSION... COLD FRONT CONTINUES TO PUSH ACROSS THE MIDWEST AND CENTRAL PLAINS EARLY THIS AFTERNOON. FRONT WILL CONTINUE TO PUSH SOUTHEASTWARD TODAY AND TONIGHT. EXPECT FRONT TO SETTLE INTO THE OZARKS AND DISSIPATE ON TUESDAY. EFFECTS OF FRONT WILL BE MINIMAL WITH ABOVE NORMAL TEMPS RETURNING BY WEDNESDAY. SLIGHTLY COOLER AIR AT 850 PUSHES INTO THE AREA TONIGHT AND TUESDAY, BUT 20C TEMPS FORECAST TO RETURN ON WEDNESDAY. MCS THAT DEVELOPED OVER THE CENTRAL PLAINS LAST EVENING ROLLED ACROSS IOWA AND NORTHWEST MISSOURI OVERNIGHT. SYSTEM WEAKEND RAPIDLY THIS MORNING. LINE OF SHOWERS/THUNDERSTORMS HAS DEVELOPED AHEAD OF COLD FRONT WITH NEARLY SOLID LINE ACROSS NORTHERN ILLINOIS INTO NORTHEAST MISSOURI. A FEW CELLS WERE DEVELOPING ACROSS CENTRAL MISSOURI. MSAS WAS INDICATING DECENT LOW LEVEL MOISTURE CONVERGENCE FROM CENTRAL INTO NORTHEAST MISSOURI. EXPECT THE LINE WILL FILL IN AND MOVE ACROSS THE AREA DURING THE LATER AFTERNOON AND EVENING HOURS. 500 MB SHORT WAVE ACROSS THE UPPER MIDWEST WILL SWING INTO SOUTHEAST CANADA BY TUESDAY AND DAMPEN OUT. HUGE UPPER HIGH WILL BBGIN TO BUILD AND EXPAND ACROSS THE SOUTHERN HALF OF THE COUNTRY BY MID WEEK. THE 00Z/18 RUNS OF THE GFS, UKMET AND EUROPEAN ARE VERY SIMILAR BY THE EARLY WEEKEND WITH HUGE RIDGE EXTENDING FROM THE DESERT SOUTHWEST INTO THE MIDWEST. UKMET AND EUROPEAN BOTH FORECAST A 598/599 HIGH CENTER OVER STJ FRIDAY EVENING. UPPER HIGH IS FORECAST TO DOMINATE OUR WEATHER PATTERN INTO EARLY NEXT WEEK BEFORE LOSING SOME INTENSITY. && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 345 PM CDT MON JUL 18 2005 ILZ058>060-064-065-069-070-098>102-MOZ052-060>065-191100- BOND IL-CALHOUN IL-CLINTON IL-FAYETTE IL-FRANKLIN-GREENE IL- JEFFERSON-JERSEY IL-LINCOLN-MACOUPIN IL-MADISON IL-MARION IL- MONROE IL-MONTGOMERY IL-ST CHARLES-ST CLAIR IL-ST LOUIS- ST LOUIS CITY-WARREN- 345 PM CDT MON JUL 18 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ILLINOIS AND EAST CENTRAL MISSOURI. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS EARLY THIS EVENING IN ASSOCIATION WITH A COLD FRONT CROSSING THE REGION. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOT AND HUMID WEATHER WILL RETURN TO THE AREA LATER THIS WEEK AND CONTINUE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING. ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>051-059-191100- ADAMS IL-AUDRAIN-BOONE-BROWN-CALLAWAY-COLE-GASCONADE-KNOX-LEWIS- MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-PIKE IL-RALLS-SHELBY- 345 PM CDT MON JUL 18 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOT AND HUMID WEATHER WILL RETURN TO THE AREA LATER THIS WEEK AND CONTINUE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. ILZ074-079-MOZ072>075-084-085-099-191100- CRAWFORD-IRON-MADISON-RANDOLPH IL-REYNOLDS-ST FRANCOIS-STE GENEVIEVE- WASHINGTON-WASHINGTON IL- 345 PM CDT MON JUL 18 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT AS A COLD FRONT CROSSES THE AREA. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS ON TUESDAY. HOT AND HUMID WEATHER WILL RETURN TO THE AREA LATER THIS WEEK AND CONTINUE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.
The St Louis radar (KLSX), 133 km away, was scanning. The volume nearest the first event began at 00:44 UTC.
1 thunderstorm wind. Local standard time, as filed.
An NWS cooperative observer reported a tree blown over on Highway J.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2005Every state in 2005This day in weather historyWarnings in Missouri, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5464444.